Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42023
Title: Existence of a unique positive solution for a singular fractional boundary value problem
Authors: Karimov, E. T.
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Nonlinear fractional differential equations
Singular boundary value problem
Positive solution
Issue Date: 2018
Journal: Carpathian Journal of Mathematics 
Abstract: In the present work, we discuss the existence of a unique positive solution of a boundary value problem for a nonlinear fractional order equation with singularity. Precisely, order of equation D-0+(alpha) u(t) = f(t, u(t)) belongs to (3, 4] and f has a singularity at t = 0 and as a boundary conditions we use u(0) = u(1) = u'(0) - u'(1) - 0. Using a fixed point theorem, we prove the existence of unique positive solution of the considered problem.
URI: http://hdl.handle.net/10553/42023
ISSN: 1584-2851
DOI: 10.1155/2011/165641
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 34 (1), p. 57-64
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

1
checked on Feb 28, 2021

Page view(s)

12
checked on Mar 1, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.